| Model Number |
PCDL1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2008 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2009 during which the surgeon noted due to defects in the mesh, it failed requiring additional care and treatment.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.No additional information was provided.
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
Date sent to the fda: 5/13/2022.
Additional Manufacturer Narrative
Date sent to the fda: 4/28/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.